Polska Biblioteka Wirtualna Nauki

    Kolekcja Matematyczna


 Prosimy o przesyłanie uwag na adres bwm@icm.edu.pl

Acta Arithmetica

Tom 16

Warszawa 1969

Spis treści

I. KátaiOn sets characterizing number-theoretical functions (II)(The set of "prime plus one"'s is a set of quasi-uniqueness)1-4
C. OsgoodA method in diophantine approximation (III)5-23
C. OsgoodA method in diophantine approximation (IV)23-40
M. WunderlichA general class of sieve generated sequences41-56
D. GoldsmithOn a question related to diophantine approximation57-70
M. DodsonThe average order of two arithmetical functions71-84
D. WolkeA note on the least prime quadratic residue(modp)85-88
H. Hasse
J. Liang
Über den Klassenkörper zum quadratischen Zahlkörper mit der Diskriminante - 47 (Fortsetzung)89-98
R. MacLeodErrata to the paper "A new estimate for the sum M(x)=∑_{n≤x} μ(n)" (Acta Arithmetica 13(1967), pp. 49-59)99-100
A. SchinzelCorrigendum to the papers "On two theorems of Gelfond and some of their applications" and "On primitive prime factors of Lehmer numbers III"101-102
T. ŠalátCorrigendum to the paper "On ratio sets of sets of natural numbers"103-103
. Le Professeur Wacław Sierpiński (1882-21.10.1969)
J. Fulton
W. Morris
On arithmetical functions related to the Fibonacci numbers105-110
E. KrätzelMittlere Darstellungen naturlicher Zahlen als Differenz zweier k-ter Potenzen111-122
A. SchinzelReducibility of lacunary polynomials I123-160
E. FogelsApproximate functional equation for Hecke's L-functions of quadratic field161-178
L. CarlitzKloosterman sums and finite field extensions179-194
H. DelangeSur certaines fonctions additives à valeurs entières195-206
M. JutilaA statistical density theorem for L-functions with applications207-216
F. SchweigerMetrische Theorie einer Klasse zahlentheoretischer Transformationen (Corrigendum)217-219
R. StonehamOn (j, ε)-normality in the rational fractions221-238
R. StonehamA general arithmetic construction of transcendental non-Liouville normal numbers from rational fractions239-254
Y. MotohashiAn asymptotic formula in the theory of numbers255-264
A. Decomps-GuillouxGénéralisation des nombres de Salem aux adèles265-314
W. HanekeÜber eine Turánsche Ungleichung mit reellen Charakteren315-326
S. Raghavan
S. Rangachari
On the Siegel formula for ternary skewhermitian forms327-345
Y. MeyerNombres algébriques, nombres transcendants et équirépartition modulo 1347-350
Y. MotohashiOn the distribution of prime numbers which are of the form x^2 + y^2 +1351-364
L. MordellOn sums of four cubes of polynomials365-370
A. SchinzelReducibility of lacunary polynomials II371-392
P. Szüsz
S. Monteferrante
On a generalization of a theorem of Borel393-398
J. CoatesAn effective p-adic analogue of a theorem of Thue II. The greatest prime factor of a binary form399-412
H. Davenport
W. Schmidt
Dirichlet's theorem on diophantine approximation. II413-424
J. CoatesAn effective p-adic analogue of a theorem of Thue III. The diophantine equation y^2 = x^2 + k425-436
L. CarlitzA congruence for the second factor of the class number of a cyclotomic field (Corrigendum)437-437
E. Cohen
R. Robinson
Correction to the paper "On the distribution of the k-free integers in residue classes"439-439

Strona główna   Powrót